I've been getting insane and weird problems with my lips. It all started when I was around 15 when I got a real bad allergic reaction to chapstick, my lips became the size of sausages and this yellow liquid would seep through. Through lots and lots of experimentation, I found out I am allergic to almost every brand of lip balm including Burt's Bees, Carmex, Blistex, etc.
After that happened all hell just broke loose, my lips began getting tiny tiny red bumps which also had this yellow liquid seeping out. I would put Aquaphor (one thing I was not allergic to at the time) on it but it looked like it'd only get worse. so I just let it dry out and that seemed to help. Recently, i've been getting this yellow liquid around my lips! it itches there are little non-colored bumps around them, AND the little red bumps on my upper lip. I haven't suspected these bumps are cold sore because they go away in about two days. I feel like this might have something to do with my birthcontrol shot I got last week? SOMEONE PLEEASE HELP!!!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.